MAUDE Adverse Event Report: TIDI PRODUCTS LLC C-ARMOR; DRAPE

TIDI PRODUCTS LLC C-ARMOR; DRAPE
Model Number 5523
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Similar product of the same part number were inspected to support the investigation.As part of the investigation, an inspection of existing inventory was performed with no defects observed.This is the first complaint associated with this lot number.Corrective action is being implemented at the manufacturing facility.All complaints are trended and reviewed on a monthly basis.As part of this monthly review this failure mode will be assessed.(b)(4).During a retrospective review with the fda help desk, it was determined that this complaint was initially sent to the test region and not the fda production region.Therefore, this required a resubmission of this mdr.
 
Event or Problem Description
During surgery, surgeon and staff noted black fragments from the hook/loop portion of the drape had fallen into the wound during the course of surgery.The visible fragments were removed and the wound was irrigated.Adverse reaction is unknown.Patient (b)(6), pt# (b)(6), orif, left patella.During a retrospective review with the fda help desk, it was determined that this complaint was initially sent to the test region and not the fda production region.Therefore, this required a resubmission of this mdr.

Brand Name
C-ARMOR
Common Device Name
DRAPE
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah 54956
MDR Report Key9242464
Report Number2182318-2019-00001
Device Sequence Number16195155
Product Code KKX
UDI-Device Identifier00618125140152
UDI-Public00618125140152
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2023
Device Model Number5523
Device Catalogue Number50 C-ARMOR
Device Lot Number020785
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2019
Initial Report FDA Received Date10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR